# SDR RAIA980722

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Part number: 137414B418
- Condition: Separated
- Location: Rt Mlg
- Part time: 15,227 hours
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT 7372 - UIN - RIGHT MAIN LANDING GEAR DOOR DEPARTED IN FLIGHT.  MAINTENANCE INSPECTED AND FERRIED AIRCRAFT TO STL.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR DOOR.  (M)
